# SDR SWAA2017060514110

- Difficulty date: May 25, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 8,585 hours, 3,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 53100024
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT BS 370, BETWEEN STRINGER 17 TO 18L.     R & R THE ANGLE IAW SRM.
